i am suffering from nuerology problem.at the age of 17 i suffered from fits so doctors advised me to take tablets (valparin chrono) for 3 yrs,and i did what doctor said then after 3.5yrs again i got fits and still now i am continuing my tablets.within a period of 7 yrs i got fits for nearly 6 times . since i continued the tablet for mare than 7yrs i am unable to concentrate in any of my work even when i have my food i am highly disturbed.now for past 4 yrs i am taking zeptol200.
so always my friends find me so tired and lazy.very often i am closing my eyes and doing some sort of actions always.i dont have control on myself.
there is no problem with my EEG and MRI.
now for four days i am not continuing my tablets, so that i am not getting sleep throughout the night.
i would like to stop the tablet .so pls advice me. what can i do sir.
Thanks for writing in.
A seizure free interval of at least 2 years along with normal EEG and MRI is important before taking the decision to stop seizure medication.
When was the last time you suffered from seizures?
I would suggest you not to stop the medication all at once as seizure medication are always withdrawn slowly. Please discuss this with your treating doctor and withdraw only under medical supervision.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.